# SDR A6WA201303064830

- Difficulty date: February 15, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SILL HAS CORROSION.  REMOVED CORRODED SILL, FABRICATED, AND INSTALLED NEW SERVICEABLE SILL IAW CRJ 200 SRM 51-24-21, 51-40-11, 51-42-06.
